Remote Access Electronic Research Announcements

Electronic Research Announcements

ISSN 1079-6762

Contents of Volume 6

All articles in this issue are freely accessible.

On spaces with periodic cohomology
Alejandro Adem and Jeff H. Smith.
Electron. Res. Announc. Amer. Math. Soc. 6 (2000), 1-6
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1745517
Family algebras
A. A. Kirillov.
Electron. Res. Announc. Amer. Math. Soc. 6 (2000), 7-20
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1745518
Mating quadratic maps with Kleinian groups via quasiconformal surgery
S. R. Bullett and W. J. Harvey.
Electron. Res. Announc. Amer. Math. Soc. 6 (2000), 21-30
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1751536
Geometry and topology of $\mathbb{R}$-covered foliations
Danny Calegari.
Electron. Res. Announc. Amer. Math. Soc. 6 (2000), 31-39
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1756133
Minimal varieties of algebras of exponential growth
A. Giambruno and M. Zaicev.
Electron. Res. Announc. Amer. Math. Soc. 6 (2000), 40-44
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1767635
Proof of the double bubble conjecture
Michael Hutchings, Frank Morgan, Manuel Ritoré and Antonio Ros.
Electron. Res. Announc. Amer. Math. Soc. 6 (2000), 45-49
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1777854
On non-Spechtianness of the variety of associative rings that satisfy the identity $x^{32} = 0$
A. V. Grishin.
Electron. Res. Announc. Amer. Math. Soc. 6 (2000), 50-51
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1777855
On the connectedness of the space of initial data for the Einstein equations
Brian Smith and Gilbert Weinstein.
Electron. Res. Announc. Amer. Math. Soc. 6 (2000), 52-63
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1777856
Local dimensions for Poincaré recurrences
Valentin Afraimovich, Jean-René Chazottes and Benoît Saussol.
Electron. Res. Announc. Amer. Math. Soc. 6 (2000), 64-74
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1777857
Solitons on pseudo-Riemannian manifolds: stability and motion
David M. A. Stuart.
Electron. Res. Announc. Amer. Math. Soc. 6 (2000), 75-89
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1783091
A one-box-shift morphism between Specht modules
Matthias Künzer.
Electron. Res. Announc. Amer. Math. Soc. 6 (2000), 90-94
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1783092
The flow completion of a manifold with vector field
Franz W. Kamber and Peter W. Michor.
Electron. Res. Announc. Amer. Math. Soc. 6 (2000), 95-97
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1783093
Metric with ergodic geodesic flow is completely determined by unparameterized geodesics
Vladimir S. Matveev and Petar J. Topalov.
Electron. Res. Announc. Amer. Math. Soc. 6 (2000), 98-104
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1796527